MAUDE Adverse Event Report: CONMED CONMED SCOPE SAVER; BRONCHOSCOPE ACCESSORY

CONMED CONMED SCOPE SAVER; BRONCHOSCOPE ACCESSORY
Catalog Number 100429
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the 100429, conmed scope saver bite block, 14 x 20 mm device was used in an unknown procedure on (b)(6) 2026, and ¿it was observed that the bite block's perforated strap had a residual flap of material that became dislodged and was found inside the patient.This incident occurred twice in one day.¿.The procedure was completed and there was no reported impact or injury to the patient.Further assessment found "that the incident occurred with 2 separate patients.No instruments were needed to retrieve the piece of material, and no bad outcomes occurred".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of two (2) devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of two reports, regarding two devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to inspect package for damage.If damaged, do not use.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
CONMED SCOPE SAVER
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24291687
Report Number3007305485-2026-00010
Device Sequence Number9435833
Product Code KTI
UDI-Device Identifier20653405050275
UDI-Public(01)20653405050275(17)271020(10)202510204
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K833491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100429
Device Lot Number202510204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic